# SDR CALA2016082400578

- Difficulty date: August 24, 2016
- Submitted: August 24, 2016
- Operation: Air carrier
- Aircraft: N38417
- Make and model: Boeing 737924ER
- Aircraft serial: 31665
- Aircraft time: 28,034 hours, 9,547 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT LIGHTS INOPERATIVE ROWS 21-26 ABC. REPLACED THE BATTERY PACK ON POWER SUPPLY IAW MM33-51-06-960- 805, OPS CHECKED GOOD.
